# SDR AALA970980

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON BLEED AIR SUPPORT BRACKET, STA 1040.  INSTALLED NEW BRACKET PER MM 52-10-6.  TST:  65,866.18 HOURS. CYCLES:  43,812.  (X)
